I don't know if this is a side effect of a medication, but I have been noticing that I will look down and see my feet are flexed, and I didn't do it. I am having some reactions, I guess to the epidural shots, not even sure. My left hand shakes when trying to hold it still. Scary, I can't even control my hand. This is all new to me, these side effects, and I do take medication for bipolar also, but any information or thoughts would be appreciated. Thanks in advance.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...